nLab
Bernoulli polynomial

Bernoulli polynomials are a family of rational polynomials which generalize Bernoulli numbers. There are also various generalizations.

  • Piergiulio Tempesta, Formal groups, Bernoulli-type polynomials and L-series, Comptes Rendus de l Académie des Sciences - Series I - Mathematics 07/2007; 345 doi
  • Stefano Marmi, Piergiulio Tempesta, Hyperfunctions, formal groups and generalized Lipschitz summation formulas, Nonlinear Analysis 03/2012; 75:1768-1777 doi
  • Francis Clarke, The universal von Staudt theorems, Trans. Amer. Math. Soc. 315 (1989), 591-603 doi

Created on May 14, 2016 at 08:15:35. See the history of this page for a list of all contributions to it.